Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    NOBirdman337 is offline New Member
    Join Date
    Feb 2003

    Getting sick, a little worried??!!

    Hey Bros,

    I have been reading posts on your site for some time now and I have decided to write my first post. I have just recently started my first ever cycle which consists of deca /win. I have just completed my first week, but the night after my second shot of deca I got pretty sick throwing up and the runs for about two hours. I had a friend tell me that this is nothing unusal because juice usually afects your immune system. I felt a liitle better the next morning should I have anything to be worried about?

    Any replies would be greatfully appreciated.

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    diet has alot to do with what comes out the posterior...if you drink alot of shakes to get your protein fill then it can make your shits more runny than if you get your protein fill from solid food. maybe you had some food poisoning which caused the vomiting and bad shits...but like dick said, if it is gone then i wouldn't worry about it unless it happens every time you inject.

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Miller's Crossing
    Well I hope I can offer an ellequent response as my chainsaw wielding friend has.

    You should be fine. Some get sick for a shirt period of time, and no it usually does not happen immediatly after an injection but like dick said, if it's gone by now it's time to chow

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts